Academic Staff


Chair Professor of Applied Statistics and Financial Mathematics

Professor Huang Jian
黃堅講座教授

TU704, Yip Kit Chuen Bldg.

2766 6918


Research Interests
  • Semiparametric models
  • Statistical genetics
  • Survival analysis
  • Analysis of high-dimensional data

 

Honors
  • Thomson Reuters Highly Cited Researcher (2015, 2016)
  • Fellow, American Statistical Association (2009)

 

Selected publications
  • Ma, S. and Huang, J. (2016). A concave fusion approach to subgroup analysis. Journal of the American Statistical Association. To appear.
  • Breheny, P. and Huang, J. (2015). Group descent algorithms for nonconvex penalized linear and logistic regression models with grouped predictors. Statistics and Computing, 25, 173-187.
  • Huang, J., Sun, T., Ying, Z., Yu, Y. and Zhang, C.-H. (2013). Oracle inequalities for the LASSO in the Cox model. Annals of Statistics, 41, 1142-1165.
  • Huang, J. and Zhang, C.-H. (2012). Estimation and selection via absolute penalized convex minimization and its multistage adaptive applications. Journal of Machine Learning Research, 13, 1839-1864.
  • Huang, J., Breheny, P. and Ma, S. (2012). A selective review of group selection in high-dimensional models. Statistical Science, 27, 481-499.
  • Huang, J., Ma, S., Li, H. and Zhang, C.-H.(2011). The sparse Laplacian shrinkage estimator for high dimensional regression. Annals of Statistics, 39, 2021-2046.
  • Huang, J., Horowitz, J. L. and Wei, F. (2010). Variable selection in nonparametric additive models. Annals of Statistics, 38, 2282-2313.
  • Huang, J., Ma, S., Xie, H. L. and Zhang, C.-H.(2009). A group bridge approach for variable selection. Biometrika, 96, 339-355.
  • Zhang, C.-H. and Huang, J. (2008). The sparsity and bias of the Lasso %selection in high-dimensional linear regression. Annals of Statistics, 36, 1567-1594.
  • Huang, J., Horowitz, J. L. and Ma, S. (2008). Asymptotic properties of bridge estimators in sparse high-dimensional regression models. Annals of Statistics, 36, 587-613.
  • Huang, J., Wang, D. L. and Zhang, C.-H. (2005). A two-way semilinear model for normalization and analysis of cDNA microarray data. Journal of the American Statistical Association, 100, 814-829.


Back to Top